# SDR REXA2022071100484

- Difficulty date: June 13, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 27L FROM FS 349 - FS 364 IS CORRODED INSTALLED CLEAT AND INTERCOSTAL 27L FROM FS 349 - FS 364, IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
